# SDR AALA202201275785

- Difficulty date: January 26, 2022
- Submitted: January 27, 2022
- Operation: Air carrier
- Aircraft: N702UW
- Make and model: Airbus A319-112
- Aircraft serial: 896
- Aircraft time: 60,496 hours, 35,442 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Fcu
- Part number: 4419215
- Part serial: CUC14817
- Condition: Unserviceable
- Location: Zone 300 - Stabs
- Part time: 33,656 hours, 19,544 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: DURING BASE MAINTENANCE VISIT FUNCTIONAL CHECK FLIGHT, FUEL LOW PRESSURE MESSAGE ON APU PAGE IN FLIGHT. MESSAGE EXTINGUISHED AT 10,000 FEET IN DESCENT. REPLACED APU FUEL CONTROL UNIT (AALA202201275785) PER AMM 49-32-11-400-003-A AND ACCOMPLISHED SATISFACTORY OPERATIONAL TEST OF THE APU PER AMM 49-00-00-710-010-A. REPLACED APU LOW PRESSURE FUEL VALVE ACTUATOR 3QF (AALA202201273570) PER AMM 28-29-51-400-001-A AND ACCOMPLISHED SATISFACTORY OPERATIONAL TEST OF THE LOW PRESSURE FUEL VALVE PER AMM 28-29-00-710-001-A. ACCOMPLISHED SATISFACTORY OPERATIONAL TEST OF APU ELECTRONIC CONTROL BOX PER AMM 49-61-34-400-003-A. REPLACED APU FUEL FILTER (AALA202201279232) PER AMM 49-32-41-920-001-A AND ACCOMPLISHED SATISFACTORY LEAK CHECK.
